# SDR SWAA2023062954823

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-26L IS CRACKED AT STA 540.<[01] CRACK FOUND OUT OF LIMITS ON STRINGER S-26L BS 535 SKIN ATTACHMENT FLANGE 100% OF MATERIAL THICKNESS L=0.5' IAW SRM 53-00-03-1A-1;[02] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REP.1. FOR STRINGER S-26L BS 535 SKIN ATTACHMENT FLANGE.;[03] REMOVED DAMAGED SECTION OF STRINGER S-26L BS 500D+10' - BS 535 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 A-B.;[04] PERFORMED A GVI ON REPAIR AREA OF STRINGER S-26L BS 500D+10' - BS 535 AND NOT FOUND ADDITIONAL DAMAGE IAW SRM 53-00-03-2R-1 REP.1 PAR 4 B.;[05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.;[06] VERIFIED ITEM 3 CORRECTIVE ACTIONS.;[07] VERIFIED ITEM 2 CORRECTIVE ACTIONS.;[08] REQUIRED NDI INSPECTION HFEC FREE CRACK CUT OUT IAW SRM 53-00-03-2R-1 REP.1 PAR 4 C.;[09] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[10] RECEIVED PARTS NEW STRINGER SECTION OF STR-26L RO. 922495-SWA-3 AND SPLICE SECTION RO. 922495-SWA-1 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 D.;[20] INSTALLED ALL REPAIR PARTS S-26L AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1; FIG 205 PAR. K; DWG. 143A3230 AND 143A3241.;[21] ADDITION TO ITEM 16 IS FIG 205. INSTALLED ALL REPAIR PARTS S-26L AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1; FIG 205 PAR. K; DWG. 143A3230 AND 143A3241.;[22] COMPLETED STEPS 1 AND 2.;[23] FINAL INSPECTION. JOB COMPLETE.  VERIFIED MEASUREMENTS.
